# SDR ASOA200900790

- Difficulty date: July 17, 2009
- Submitted: July 21, 2009
- Operation: Air carrier
- Aircraft: N759EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10211
- Aircraft time: 11,265 hours, 7,638 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE 280 FWD FLOOR SUPPORT FOUND CORRODED.   REMOVED AND REPAIRED CORRODED FLOOR SUPPORT IAW SRM 51-42-06, 51-44-06, 51-42-12 AND SRM 51-42-20.
